# SDR AWXA200201213

- Difficulty date: November 20, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-09 CHECK INTERGRANULAR CORROSION WAS FOUND ON CABIN FLOORBEAM UPPER FLANGE AT BS 1661, LBL 24. MAINTENANCE REMOVED CORROSION ON CABIN FLOORBEAM UPPER FLANGE AT BS 1661, LBL 24, AND FOUND MATERIAL LOSS OUT OF LIMITS. CUTOUT DAMAGED SECTION OF FLOORBEAM; FABRICATED 2 EACH REPAIR ANGLES, A FILLER, AND A STRAP. INSTALLED REPAIR PARTS IAW SRM.
